# SDR S84A101

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

DEPARTED ST LOUIS EN ROUTE MBJ, DIVERTED INTO MIAMI -  FLT 301 - NR 3 ENGINE OIL QUANTITY HAD SLOW DROP, ENGINE SHUT DOWN AT ALTITUDE, 35 PSI OIL PRESSURE AFTER SHUT DOWN.  FOUND MAIN OIL SCREEN GASKET DAMAGED AND COVER LEAKING.  REMOVED AND REPLACED OIL SCREEN, REPLACED GASKET IAW P & W MM 72-61-8.  LEAK CHECKED GOOD.  (X)
